# SDR DALA2021061503269

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,304 hours, 38,393 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3247 - DIV - TO MSY DUE TO LANDING GEAR SHOCK ABSORBER FAULT AND OTHER ASSOCIATED AIR/GROUND SHIFT FAILURE MESSAGES. CORRECTIVE ACTION: FOUND NLG PROXIMITY SENSOR 24/25GA TARGET ARM WITH EXCESSIVE PLAY. INSTALLED NEW BUSHINGS AND RIGGED PROX SENSORS.
